Advertisement

Spectral Minimality of J-Positive Linear Systems of Finite Order

Chapter
  • 111 Downloads
Part of the European Consortium for Mathematics in Industry book series (XECMI)

Abstract

It is shown that reachable completely J-positive linear systems of finite order are spectrally minimal.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J.S. Baras, R.W. Brockett, P.A. Fuhrmann: State-space models for infinite-dimensional systems, IEEE Trans. Autom. Control, 19 (1974), pp. 693–700.MathSciNetzbMATHCrossRefGoogle Scholar
  2. [2]
    R.W. Brockett, P.A. Fuhrmann: Normal symmetric dynamical systems, SIAM Journal on Control and Optimization, 14 (1976), 107–119.MathSciNetzbMATHCrossRefGoogle Scholar
  3. [3]
    A. Feintuch: Spectral minimality for infinite-dimensional linear systems, SIAM Journal on Control and Optimization, 19 (1976), 945–950.MathSciNetCrossRefGoogle Scholar
  4. [4]
    P.A. Fuhrmann: Linear Systems and Operators in Hilbert Space, McGraw-Hill, 1981.Google Scholar
  5. [5]
    P.A. Fuhrmann: On spectral minimality and fine structure of the shift realization, in Distributed parameter systems: Modelling and Identification, Proceedings of the IFIP working conference, Lecture Notes In Control and Information Sciences, no 1, Springer Verlag, 1976.Google Scholar
  6. [6]
    A. Gheondea, R.J. Ober: Completely J-positive linear systems of finite order, Mathematische Nachrichten,in press.Google Scholar
  7. [7]
    t. Kailath: Linear Systems, Prentice-Hall, 1980.Google Scholar
  8. [8]
    h. Langer: Spektraltheorie linearer Operatoren in J-Rnumen und einige Anwendungen auf die Schar L(.\) = 1 2 I + AB + C, Habilitationsschrift, Dresden 1965.Google Scholar
  9. [9]
    H. Langer: Spectral functions of definitizable operators in Krein spaces, in Functional Analysis, Lecture Notes in Mathematics, vol. 948, Springer-Verlag, Berlin 1982, pp. 1–46.Google Scholar
  10. [10]
    N.J. YOUNG: Balanced realizations in infinite dimensions, in Operator Theory: Advances and Applications, Vol. 19, Birkhäuser Verlag, Basel 1986, pp. 449–471.Google Scholar

Copyright information

© Springer Fachmedien Wiesbaden 1997

Authors and Affiliations

  1. 1.Institutul de Matematicăal Academiei RomâneBucureştiRomânia
  2. 2.Center for Engineering Mathematics EC35University of Texas at DallasRichardsonUSA

Personalised recommendations